Ask a doctor

Are Bumps After Radiesse Normal?

I have a long bumpy line going up to the side of my nose, also I have on the bottom side of my mouth to small bumps one on the left side and the other on the right side.

Is this natural when you have Radiesse injected? Please note I am a model and I just wanted to get rid of some of my frowns. Now it looks like I have a scar that is bumpy, and two bumps on the sides of my mouth.

Doctor Answers (1)

Bumps after Radiesse are not normal

+1

You did not mention when you had your injections. This is important because bumps immediately after or for up to 2 weeks is normal and from swelling. But bumps that persist after this "healing" period are never normal and represent either too much product or poorly positioned product. There are ways to reduce the appearance of these bumps with steroid injections and saline injections (see other posts) but it can be difficult. This is why doctor selection is so important when dealing with these longer lasting injectables.


New York Plastic Surgeon
5.0 out of 5 stars 197 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.